# SDR SWAA2022110159597

- Difficulty date: October 13, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LAV TANK BULKHEAD LOWER BRACKET IS BROKEN BS867 LBL10 WL166 / [01] REMOVED OLD LAV TANK LOWER SUPPORT BRACKET BS 867 LBL 10 WL 166 PER SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW BRACKET PER SRM 51-40-05-0G-0; OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION #1 OK TO INSTALL;[03] INSTALLED LAV TANK BULKHEAD LOWER BRACKET ;BS 867; LBL 10; WL 166 PER SRM 51-40-02-0G-0; DWG 149A8104; DWG 149A8102.;[04] VERIFIED CORRECTIVE ACTION #3
